# SDR ASAA2016011015225

- Difficulty date: January 10, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6552878125
- Condition: Corroded
- Location: Bs 947-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOPSILL IS CORRODED.  ACFT GROUNDED. CORRODED FOUND TO BE OUT OF LIMITS R & R L2 MOPSILL IAW SRM 51-40-02-0G-0, W 2, O .071, R 0, L 6, D .071.
